# SDR CALA0300563

- Difficulty date: September 26, 2003
- Submitted: September 29, 2003
- Operation: Air carrier
- Aircraft: N17328
- Make and model: Boeing 7373T0
- Aircraft serial: 23458
- Aircraft time: 52,200 hours, 27,305 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A .5 INCH CRACK IN UPPER HINGE SKIN CUTOUT ON R-1 DOOR.  THE CRACKED AREA WAS REMOVED AND A DOUBLER WAS INSTALLED IAW ECRA 5241-01013.
